# SDR SWIA201440116

- Difficulty date: November 5, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT MLG NR 2 PISTON AXLE ROOT RADIUS.   REPAIRED THE PISTON AXLE IAW REO.
